# SDR ASOA02163

- Difficulty date: March 11, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12005803001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT FLOOR SILL WAS CORRODED BETWEEN FRAMES 13 AND 21.  MAINTENANCE REMOVED AND REPLACED THE CORRODED FLOOR SILL IAW SRM'S 51-20-00 AND 51-40-02.  (M)
